A note on r-maximal subspaces of V[infinity]


Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(84)90037-X
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 48,824
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Simplicity of Recursively Enumerable Sets.Robert W. Robinson - 1967 - Journal of Symbolic Logic 32 (2):162-172.
A R-Maximal Vector Space Not Contained in Any Maximal Vector Space.J. Remmel - 1978 - Journal of Symbolic Logic 43 (3):430-441.
Simple and Hyperhypersimple Vector Spaces.Allen Retzlaff - 1978 - Journal of Symbolic Logic 43 (2):260-269.

View all 7 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Decidable Subspaces and Recursively Enumerable Subspaces.C. J. Ash & R. G. Downey - 1984 - Journal of Symbolic Logic 49 (4):1137-1145.
Computing Maximal Chains.Alberto Marcone, Antonio Montalbán & Richard A. Shore - 2012 - Archive for Mathematical Logic 51 (5-6):651-660.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
A Note on Decompositions of Recursively Enumerable Subspaces.R. G. Downey - 1984 - Mathematical Logic Quarterly 30 (30):465-470.
A Note on Decompositions of Recursively Enumerable Subspaces.R. G. Downey - 1984 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 30 (30):465-470.
Infinity: New Research Frontiers.Michał Heller & W. H. Woodin (eds.) - 2011 - Cambridge University Press.
Co-Immune Subspaces and Complementation in V∞.R. Downey - 1984 - Journal of Symbolic Logic 49 (2):528 - 538.
The Spectrum of Maximal Independent Subsets of a Boolean Algebra.J. Donald Monk - 2004 - Annals of Pure and Applied Logic 126 (1-3):335-348.
A Note On Σ1-Maximal Models.A. Cordón—Franco & F. F. Lara—Martín - 2007 - Journal of Symbolic Logic 72 (3):1072-1078.

Analytics

Added to PP index
2014-01-16

Total views
9 ( #838,127 of 2,309,316 )

Recent downloads (6 months)
2 ( #524,342 of 2,309,316 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature